# SDR AALA202104159006

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Migrated
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND MIGRATED FITTING UPPER POSITION ON DOOR ARM 831 FRAME 16 AT FORWARD GALLEY AREA. REPLACED UPPER SUPPORT-ARM FITTING ON DOOR FRAME #16 LEFT IAW AMM 52-11-31-400-002-A, STEP 4.F.
